Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Quicker pulse rate, coughing, throat spasms, sinus drainage. Acid reflux or tachycardia?

I ve been having a faster heart rate past few days (which isn t abnormal). I also have a really heavy beat that feels like a thunk every so often and makes me cough. I have no chest pain but I do have what feels like a flutter/ spasm at the base of my throat, which happens both when the heavy beat happens but also randomly. I ve had pretty awful sinus drainage and wonder if the fluttering could be from acid reflux or if it and the cough are from that beat trying to drop out of tachycardia?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
yiu ARE THINKING IN TUE LINES
IT IS POST NASAL DRIP OF SINUSES WHICH CAUSES REFLUX AND PRESSURE ON CHEST LEADING TO THE SITUATION
YOU START WITH METROGYL 200 MGM BD
CAP MOZA PLUS IN THE MORNING
SYP TOSSEX 1/2 TSF NIGHT
TAB FLUNARAZINE 5 MGM NIGHT
AND SYP MUCAINE GEL 2 TSF TDS
D FOR 2 WEEK
GET XRAY PNES WATERS VIEW AND GET TREATMENT OF SINUSITIS
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor